# SDR AALA202504023103

- Difficulty date: March 31, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 37,687 hours, 15,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY LIGHTING FOUND INOPERATIVE ON SEAT 28C. REPLACED LED BULB PER AMM 33-51-18.
